# SDR 06FDEA1385

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHEEL WELL AREA FS 48-49 INSIDE KEEL BEAM BOX STRINGER 53L HAS 32 EACH CORRODED RIVETS.  REMOVED CORROSION IAW A310-200 SRM 51-74-10, FOUND 1 AREA OUT OF LIMITS IAW A310-200 SRM 53-10-00 FIG 103 TABLE 102.  COMPLIED WITH EA 6-5315-98983.
